# SDR CALA2021092401666

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Y1992fr20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR BEAM Y-1292 AT FR20. (A3NB-53-3-6038)
